# SDR HALA20240926171

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 50,376 hours, 7,919 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 38,723 hours, 6,161 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Missing
- Location: Annulus Filler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND ANNULUS FILLER ON #1 ENGINE MISSING ORANGE SEAL. REPLACED ANNULUS FILLER REF AMM 72-31-41. OK FOR SERVICE.
